# SDR DL72W001637

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 651633925
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME TO SKIN SHEAR CLIPS ON THE FS 970 FRAME WERE FOUND CORRODED ON THE SKIN FLANGES.  THE CORROSION WAS REMOVED BY TRIMMING OFF THE FLANGES.  THE SHEAR CLIPS WERE REPAIRED WITH ALUMINUM ANGLES.  INSTALLED PER THE B727 SRM 53-10-4, FIG 11 AND ER/A 378259-14.
